MAUDE Adverse Event Report: ARTHREX, INC. AVL 6MM CAN. CENTRAL DRILL, MODULAR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. AVL 6MM CAN. CENTRAL DRILL, MODULAR; POWERED SURG ORTHOPEDIC INSTR
Model Number AVL 6MM CAN. CENTRAL DRILL, MODULAR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-9216ag serial/batch number 022133 was received for investigation.Visual evaluation found that the drill was damaged.The four straight flute was broken.The root cause of the reported failure mode is undetermined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems, that an ar-9216ag univers vaultlock® augmented glenoid 6 mm cannulated central drill broke off.With no further details.This was discovered, during an unspecified procedure, with no patient harm.

Brand Name
AVL 6MM CAN. CENTRAL DRILL, MODULAR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16809160
Report Number1220246-2023-06584
Device Sequence Number19582426
Product Code HWE
UDI-Device Identifier00888867350427
UDI-Public00888867350427
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL 6MM CAN. CENTRAL DRILL, MODULAR
Device Catalogue NumberAR-9216AG
Device Lot Number022133
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown